Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Does birth control pill cause spotting or is it a sign of pregnancy ?

hello, my last normal period started april 20-24, me andmy boyfriend always have unprotected sex. we had sex 3 times in may. i had my last period may 29- june 1. i had unprotected sex june 10th-june 12th, we used the pull out method. we had sex again june 27th 3 times that day usingthe same method. i still havant had my period. i started spotting off and on for ten days now. it started july 1st. i have taken two test they both said i wasnt pregnant . i ve been have lower back pain , my breast have been really sore , and cramping. when i started spotting i started taking birth control , because i thought it was my period, then realized ive never spotted before. could i be pregnant? do i need to stop taking my birth control?
Asked On : Mon, 11 Jul 2011
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic.
If you had unprotected sex , with ejaculation , after your last menstrual period , there are chances of pregnancy.But as you used pull out method , and if confident that sperm was not ejaculated into you , there is no way you can be pregnant.
Spotting or disturbance of menstrual period can happen sometimes.Please continue taking pills and consult your gynecologist for evaluation of irregular period.
Hope I answered your question.If you need more information feel free to mail me.
Take care
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor